# SDR USAA2012022100015

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: D52111001001
- Part serial: 0750
- Condition: Out Of Adjust
- Part time: 10,256 hours, 7,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  OUT OF ADJUSTMENT DIM A (J2) BETWEEN FINGER AND STRIKER LEVER AT DOOR 842 (R2).  ADJUSTED DIM A (J2) BETWEEN FINGER AND STRIKER LEVER AT DOOR 842 (R2) IAW AMM 52-10-00-710-003.
